# SDR 2014FA0000463

- Difficulty date: July 11, 2014
- Submitted: August 5, 2014
- Operation: General aviation
- Aircraft: N4116K
- Make and model: Piper PA-31-325
- Aircraft serial: 318312019
- Engine: Lyc TIO540J2B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 200F5002
- Part serial: NIN007FP
- Condition: Damaged
- Location: Fuel System
- Part time: 776 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW WAS ERRATIC.  SLIGHT FUEL LEAK FROM PUMP DRAINS.  FOUND DEBRIS IN SERVO SCREENS.  TEAR DOWN REPORT SHOWED DRIVE COUPLINGS PITTED, BLADES AND LINERS SCORED, ROTORS WORN.  DEBRIS IN SERVO FILTER APPEARED TO BE PIECES OF THE LINER.  REPLACED BOTH PUMPS.  NOTE: THE SAME PN ENGINE DRIVEN FUEL PUMPS WERE INSTALLED NEW BY MFG  AT ENGINE O/H.  THE RT PUMP GOT REPLACED AFTER 372 HRS AND THE LT WAS REPLACED AFTER 389.7 HRS.  THE PUMPS REMOVED AT THIS TIME WERE NEW AT INSTALL AND HAD 776.3/ 794 HOURS RESPECTIVELY.  ENGINE SN: L-RL253661A, R-RL428861A.
